# SDR DALA2017020801092

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 69,842 hours, 51,615 cycles
- Engine: Pwa JT8D219
- Engine time: 68,030 hours, 51,607 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF BOTH LEFT AND RIGHT HYDRAULIC SYSTEMS FAILED. BOTH SYSTEMS CAME UP NORMAL ON DEPARTURE. AFTER RAISING THE LANDING GEAR AND TURNING OFF THE AUXILIARY AND TRANSFER HYDRAULIC PUMPS, BOTH SYSTEM PRESSURES REDUCED TO ZERO. QUANTITY LEVEL WAS 19L AND 11R. THE NOGO ODI WORK CARD 2932 WAS PERFORMED. MAINTENANCE REPLACED THE LEFT HYDRAULIC RESERVOIR, THE LEFT ENGINE HYDRAULIC PUMP, AND THE CASE DRAIN FILTER PER AMM 29-10. THE LANDING GEAR WAS CYCLED PER AMM 07-11 AND ALL CHECKED OK. NO AIR WAS FOUND IN SYSTEM. THE SYSTEM WAS BLED DOWN AND AN ENGINE RUN WAS PERFORMED WITH NO DEFECTS.
